Recently I suffered through blood clot in right side of head. my right side of head was paining. I consulted to doctor and identified that acute thrombosis of right transverse and sigmoid sinuses. in blood report identified as vitamin D deficiency (12.8 ng/ml ) , vitamin b12 is less (188.8 pg/ml), prothrombin time test-INR 16.5 sec, SGPT LTA 65 U/L,. doctor suggested me to take acitrom 2mg and eliwel 10 mg for 3 months. I took it for 1.5 months and then mistakenly stopped it for 1 month. I didn't get pain till 1 month but after a little pain started then I consulted to doctor again Now doctor has suggested to continue acitrom and eliwel for next 1 month and then do MRI scan. Is my treatment going in right direction ? What might be reason for blood clot ? will it occur again ? any food suggestions ? No one in my family tree suffered from this.
Like the answers? Chat privately with the doctor of your choice
Hi, thrombosis occurs when there is a defect in the clotting system of your blood. Now these causes vary greatly and can be due to some inherent genetic diseases where there is a defect in your clotting factors, some infective conditions, liver problems, and a few medications can also cause this. Your treatment is correct and it is advisable to continue it for a few months and get evaluated again by your neurologist. You should get your "INR" in the blood monitored regularly. However the root cause of this needs more thorough evaluation. Since you have associated vitamin deficiencies, its advisable to take a good diet rich in leafy vegetables and diary products.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.